# SDR DHL2002803510

- Difficulty date: September 26, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E INTERNAL PART SHOWS FRAME CRACKED 1 INCH AT XFS 447.350.  REMOVED FASTNERS PER SRM 51-1-20 D PG 21.STOP DRILLED CRACKED FRAME XFS 447.750 PER SRM 57-2-0 PG 9-10.FABRICATED DOUBLER ANGLE (2024 T3 ALO 032")PER SRM 57-20 PG 9-10.CLEANED,TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED DOUBLER ANGLE PER SRM 57-2-0 PG 9-10 AND 51-1-20 PG 9.
